The EMS Publishing House is now EMS Press and has its new home at ems.press.
Please find all EMS Press journals and articles on the new platform.
| Next issue
| Most recent Issue
| All Issues
| PM summary
Volume 67, Issue 1, 2010
Variants of the Diophantine equation n! + 1 = y2
Omar Kihel, Florian Luca and Alain Togbé
Abstract | Full-Text PDF (108 KB) | Metadata
Sums of (2r + 1)-th powers in the polynomial ring F2m[T]
Abstract | Full-Text PDF (302 KB) | Metadata
Regularity and decay properties of weak solutions to Navier–Stokes equations in general domains
Abstract | Full-Text PDF (172 KB) | Metadata
The number of continuous curves in digital geometry
Abstract | Full-Text PDF (121 KB) | Metadata
Controllability results for cascade systems of m coupled parabolic PDEs by one control force
Manuel González-Burgos and Luz de Teresa
Abstract | Full-Text PDF (213 KB) | Metadata
Errata to: “On splitting perfect polynomials over Fp2”
Luis H. Gallardo and Olivier Rahavandrainy
Abstract | Full-Text PDF (52 KB) | Metadata
© 2022 EMS Publishing House. All rights reserved.